RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2008, Volume 72, Issue 2, Pages 105–150 (Mi izv1053)  

This article is cited in 1 scientific paper (total in 1 paper)

Alexander modules of irreducible $C$-groups

Vik. S. Kulikov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We give a complete description of the Alexander modules of knotted $n$-manifolds in the sphere $S^{n+2}$ for $n\geq2$ and the Alexander modules of irreducible Hurwitz curves. This description is applied to investigate the properties of the first homology groups of cyclic coverings of the sphere $S^{n+2}$ and the complex projective plane $\mathbb C\mathbb P^2$ branched respectively along knotted $n$-manifolds and irreducible Hurwitz (in particular, algebraic) curves.

DOI: https://doi.org/10.4213/im1053

Full text: PDF file (792 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2008, 72:2, 305–344

Bibliographic databases:

Document Type: Article
UDC: 514.154+512.772-512.774+512.54.03
MSC: 14H30, 57M05, 57R17
Received: 02.05.2006
Revised: 08.05.2007

Citation: Vik. S. Kulikov, “Alexander modules of irreducible $C$-groups”, Izv. RAN. Ser. Mat., 72:2 (2008), 105–150; Izv. Math., 72:2 (2008), 305–344

Citation in format AMSBIB
\Bibitem{Kul08}
\by Vik.~S.~Kulikov
\paper Alexander modules of irreducible $C$-groups
\jour Izv. RAN. Ser. Mat.
\yr 2008
\vol 72
\issue 2
\pages 105--150
\mathnet{http://mi.mathnet.ru/izv1053}
\crossref{https://doi.org/10.4213/im1053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2413652}
\zmath{https://zbmath.org/?q=an:1144.14022}
\elib{http://elibrary.ru/item.asp?id=11570597}
\transl
\jour Izv. Math.
\yr 2008
\vol 72
\issue 2
\pages 305--344
\crossref{https://doi.org/10.1070/IM2008v072n02ABEH002403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000256185100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44249118575}


Linking options:
  • http://mi.mathnet.ru/eng/izv1053
  • https://doi.org/10.4213/im1053
  • http://mi.mathnet.ru/eng/izv/v72/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “Hurwitz curves”, Russian Math. Surveys, 62:6 (2007), 1043–1119  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:211
    Full text:46
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019